Hi Im 31 and have always had female problems no periods pain almost everyday, I found out three months ago I have Lupus which I have to take coumadin for for the rest of my life. I've taken provera for years. I had my son in 2009 and my doc said that might have kick started my body to be "normal" well it didn't. I had to have a D&C and a hysteroscopy in 2011 to clean me out. I was put back on provera it worked like it always had. Well my insurance changed and they didn't except it, so my last period was 9 months ago. The new ob/gyn started me on provera last month because he said its dangerous not to have one. I had a tiny bit of brown discharge heavy cramping back cramps and that was it. I took them days 1-10 at 10mg dose again this month and still nothing. Im hurting and concerned. Can blood be clotting in my uterus since i have passed dark string like clots? Nothing more. Idk what to do please someone give ne some advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.